MAUDE Adverse Event Report: CURE MEDICAL LLC CURE MALE ULTRA; URINARY CATHETER

CURE MEDICAL LLC CURE MALE ULTRA; URINARY CATHETER
Model Number ULTRA M16C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 11/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A nurse has also advised the patient on techniques to reduce the probability of catheterization related infection.
 
Event or Problem Description
Patient (user) reported he contracted a urinary tract infection.Symptoms continued to reoccur periodically despite several antibiotic treatments.During his most recent urology visit his doctor advised more frequent catheterization and to expect a urinary tract infection to occur from time to time as a result of catheterization in general.

Brand Name
CURE MALE ULTRA
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key9679414
Report Number3005471919-2020-00004
Device Sequence Number16739945
Product Code KOD
UDI-Device Identifier00815947021120
UDI-Public(01)00815947021120(17)220528(10)190602-7(241)ULTRAM16C
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K080881
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/28/2022
Device Model NumberULTRA M16C
Device Catalogue NumberULTRA M16C
Device Lot Number190602-7
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/09/2020
Initial Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight100